# SDR 2004FA0000578

- Difficulty date: July 19, 2004
- Submitted: July 19, 2004
- Operation: General aviation
- Aircraft: N3PD
- Make and model: Doug MD 900
- Aircraft serial: 9000085
- Aircraft time: 1,401 hours
- Engine: Pwc PW207E
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 900R2101006107
- Part serial: 0957650223
- Condition: Cracked
- Location: Main Rotor
- Part time: 91 hours
- Component: Upper Hub Assy, Doug
- Component part number: 900R1101000B119
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A.D. 2002-10-05, (MAIN ROTOR UPPER HUB INSP.) FOUND (2) OUT OF (10) HOLES CRACKED IN UPPER HUB FLANGE AS DEPICTED IN MFG SERVICE BULLETIN 900-072.
